Zhong, Xin (2020) Strong solutions to the nonhomogeneous Boussinesq equations for magnetohydrodynamics convection without thermal diffusion. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (24). pp. 1-23. ISSN 1417-3875
|
Text
p8318.pdf Download (530kB) | Preview |
Official URL: https://doi.org/10.14232/ejqtde.2020.1.24
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 22 Apr 2021 14:15 |
Last Modified: | 21 Mar 2022 17:15 |
URI: | http://real.mtak.hu/id/eprint/124355 |
Actions (login required)
![]() |
Edit Item |